MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 85MM; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.185
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code: ktt.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that during an intramedullary (im) nailing of intertrochanteric fracture procedure on (b)(6) 2020, the trochanteric fixation nail advanced (tfna) fenestrated screw got stuck in the tfna nail and could not be advanced or pulled back.The nail was able to be removed and exchanged with another nail.A second tfna set was used to proceed with the case.It is unknown if there was a surgical delay.Patient status and surgical outcome were unknown.Concomitant device reported: tfna screw inserter (part # 03.037.025 lot # l503499, quantity 1), connecting screw for tfna helical blade and screw (part # 03.037.026 lot # l987541, quantity 1), extraction instrument for tfna helical blade and screw (part # 03.037.030, lot # 534061, quantity 1); 11mm/125 deg ti cann tfna 235mm/left, sterile (part # 04.037.115s, lot # 49p4912, quantity 1).This report is for one (1) tfna fenestrated screw 85mm.This is report 1 of 2 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10621557
Report Number2939274-2020-04467
Device Sequence Number2604311
Product Code HSB
UDI-Device Identifier10886982098702
UDI-Public(01)10886982098702
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.185
Device Catalogue Number04.038.185
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/125 DEG TI CANN TFNA 235MM/LEFT - STERILE; HELICAL BLADE/SCREW COUPLING SCREW; HELICAL BLADE/SCREW EXTRACTOR; SCREW INSERTER